# SDR SWIA201128305

- Difficulty date: October 23, 2011
- Submitted: October 26, 2011
- Operation: Air carrier
- Aircraft: N820SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15108
- Aircraft time: 13,088 hours, 7,693 cycles
- System (JASC): 2210 · Autopilot System
- Part: Actuator
- Condition: Failed
- Location: Autopilot Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YAW DAMPER 2 STATUS MESSAGE AFTER UNCOMMANDED RUDDER INPUT.  (FLT 4455)  REPLACED NR 2 YAW DAMP LINEAR ACTUATOR.  P/N: 622-9968-001 S/N OFF: 2215.
